@article{article, title = {{Do paranoid delusions exist on a continuum with subclinical paranoia? A multi-method taxometric study}}, publisher = {{Elsevier}}, url = {{https://eprints.whiterose.ac.uk/id/eprint/135797 https://doi.org/10.1016/j.schres.2017.03.022 }}, year = {{2017}}, month = {{12}}, author = {{Elahi A and Perez Algorta G and Varese F and McIntyre JC and Bentall RP}}, doi = {{10.1016/j.schres.2017.03.022}}, volume = {{190}}, journal = {{Schizophrenia Research}}, pages = {{77-81}}, note = {{Accessed on 2025/11/29}}}